# SDR SWAA2021071981793

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS867 -BS887 RBL21 WL167. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS AT BS 867+5 PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] VERIFIED OUT OF LIMITS; [04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS 867 TO BS887 RBL21; IAW SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS887 TO BS867 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS887 TO BS867 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; VERIFIED.; [07] REQUEST OK TO INSTALL; [08] VERIFIED OK TO INSTALL.; [09] INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT BS 867-887 PER SRM 51-40-02; DWG#146A7500.; [10] VERIFIED FLOOR TO SIDEWALL SUPPORT RBL 21 BS 867-887 INSTALLED; [11] VERIFIED JOB COMPLETE
